2018
Том 70
№ 4

All Issues

Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type

Baynov D. D., Nikolova T. St.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 4, pp 419-424.

Citation Example: Baynov D. D., Nikolova T. St. Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type // Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 540–546.

Full text